MAUDE Adverse Event Report: SYNTHES GMBH SAW ATTACHMENT/IN-LINE FOR EPD AND APD; MOTOR, DRILL, PNEUMATIC

SYNTHES GMBH SAW ATTACHMENT/IN-LINE FOR EPD AND APD; MOTOR, DRILL, PNEUMATIC
Catalog Number 05.001.183
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the saw attachment device had excessive noise, heat and the moving parts did not move smoothly.It was further determined that the device failed pretest for check general function in the running mode.It was noted in the service order that the device was rattling when in use.There was no human patient involvement as the facility is a veterinary medical hospital, and therefore, the device is most likely used for veterinary purposes only.The exact date of the event was unknown.However, it was reported that the event occurred in 2025.All available information has been disclosed.

Brand Name
SAW ATTACHMENT/IN-LINE FOR EPD AND APD
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key21426030
Report Number8030965-2025-01772
Device Sequence Number7680637
Product Code HBB
UDI-Device Identifier10886982129567
UDI-Public(01)10886982129567(10)440
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown